# SDR OZCA20141218008

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Aircraft time: 41,647 hours, 41,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 1078
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTORS 1, 2, 3 & 4 INOPERATIVE.  TROUBLE SHOT CARGO SMOKE SYS & FOUND FAULTY NR 2 B1 COMPARTMENT SMOKE DETECTOR INOPERATIVE.  R & R NR 2 SMOKE DETECTOR IAW MM.  OPERATIONAL CHECKED NORMAL.
